# SDR QXEA200400031

- Difficulty date: January 7, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,442 hours, 20,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SCRATCHES IN FUSELAGE SKIN UNDER AFT SIDE OF 262DT.  REPAIRED IAW HORIZON AIR EA 2-53-530.
